MathSciNet Relay Station
MathSciNet bibliographic data
MR1990584 03E35 (03E50 54D35)
Steprāns, Juris The autohomeomorphism group of the Čech-Stone compactification of the integers. Trans. Amer. Math. Soc. 355 (2003), no. 10, 4223–4240 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement